MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 30X1/2; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD NEEDLE ECLIPSE 30X1/2; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305757
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd needle eclipse 30x1/2 needle clogged/blocked.It was reported by customer that the injection needle was clogged so i had to use a different one.Rcc received a complaint via email.Patient states ¿one time 1 of the syringes in the kit didn¿t have a plunger in it so i just used the same syringe to withdraw the sterile water and the egrifta.Another time, the injection needle was clogged so i had to use a different one.¿ patient no longer has either product on hand still.The report mentions that one of the bd 1ml syringes in the kit didn¿t have a plunger in it.Unfortunately, the lot number of the injection kit or syringe is not available.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD NEEDLE ECLIPSE 30X1/2
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21287247
Report Number2243072-2025-00037
Device Sequence Number21162234
Product Code FMI
UDI-Device Identifier00382903057573
UDI-Public(01)00382903057573
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305757
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown